Find Information About:

Drugs & Supplements

Get information and reviews on prescription drugs, over-the-counter medications, vitamins, and supplements. Search by name or medical condition.

Pill Identifier

Pill Identifier

Having trouble identifying your pills?

Enter the shape, color, or imprint of your prescription or OTC drug. Our pill identification tool will display pictures that you can compare to your pill.

Get Started

My Medicine

Save your medicine, check interactions, sign up for FDA alerts, create family profiles and more.

Get Started

WebMD Health Experts and Community

Talk to health experts and other people like you in WebMD's Communities. It's a safe forum where you can create or participate in support groups and discussions about health topics that interest you.

  • Second Opinion

    Second Opinion

    Read expert perspectives on popular health topics.

  • Community


    Connect with people like you, and get expert guidance on living a healthy life.

Got a health question? Get answers provided by leading organizations, doctors, and experts.

Get Answers

Sign up to receive WebMD's award-winning content delivered to your inbox.

Sign Up


All communities will be placed in read-only mode (you will be able to see and search for posts but not start or reply to discussions) as we conduct maintenance. We will make another announcement when posting is re-opened. Thank you for your continued support and patience, and if you have any further questions, please email

Yours in health,
WebMD Community Management

side effects from cortisone/steroid shots
sccherub posted:
my mother has back problems.she has recently had 2 cortisone with steroid shots in her lower back.the first one she did ok with..but had another one last wednsday.she now has alot of "jello like feeling in her legs"like they wont hold her up. nausea, diarhea and still alot of this just side effects or a problem?
Was this Helpful?
0 of 1 found this helpful
mainebestlife responded:
I would call the doctor immediately to report these new symptoms.
davedsel replied to mainebestlife's response:
Hello, mainebestlife.

Your input here is appreciated very much. Just be aware that some of the posts in this WebMD Back Pain Community are months, even years old with the original poster never coming back. Look in the upper right hand of the post to see how long ago the discussion was posted. In this case, you will see that this was posted 1 year ago. To see when a poster's last activity was, click on their avatar picture or user name.

Thank you, and I pray you are having a blessed and wonderful Wednesday.
Click on my username or avatar picture to read my story.



Helpful Tips

Yoga for Back Pain
My lower back has been causing me issues for a while but starting yoga 1-2 a week has helped quite a bit. More
Was this Helpful?
2 of 12 found this helpful

Helpful Resources

Be the first to post a Resource!

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center